# SDR CA970603003

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 82950010175
- Condition: Pinhole
- Location: Spoiler Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND ON LEFT WING OUTBOARD SPOILER LINE.
